Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Swollen lymph nodes in the groin area after using aldera cream. Not responding to cipro. Cure?

I have swollen lympnodes in my groin that are swollen due to using aldera cream for vin 3. After a week the doctor gave me cipro for 5 days. It has not helped. What is going on. So confused have used aldera several other times and this has never happened. My groin an whole leg is very painful heat is not helping either.
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
you are using aldera which is a drug that actually changes your immunity against germs
if you have wart ao keratosis take some thing alternate
lymph node in groin can be coz of your feet mild injury or urinary tract infection or because of aldera you have got viral infectio....1-2 lymph nodes in groin is normal but when they are painfull u need to consult a infectious doctor specialist
Answered: Thu, 28 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor